[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Got minimed working-now need suggestions

Ginny Kloth wrote:
> Ok..my bgs have been very high in the 200's...within 4 hours I was down by 100
> points and got shakey, sweaty etc. I am told these feelings will go away once
> my body is used to my newer and lower and better BGs/ But how do I get through
> this time and how long does it take? Also going down this dats..does the
> insulin kinda work as a diuretic too?

The best idea I can give you is to get to close to the formner
higher level and reduce it slowly, over the next few days. One thing bodies 
really don't appreciate is changing levels too fast.

> I hope I am on my way to better control but today was really rough with these
> strange feeligns. If someone can explain to me what is happening and also what
> it is caleld and also if this would work like a diuretic I would appreciate it
> and maybe I can calm down...this feels almost like being very anxious or
> something..

I don't know of a real name for it, but it's a "pseudo-hypo" I guess. Your
body doesn't understand why the level is dropping so fast, and it gives you the 
sensation of having a hypo without the reality.... DON'T treat it as a hypo.
Thing is that the body senses CHANGE in level, not actually the level itself.

Ted Quick
email @ redacted
Insulin-Pumpers website http://www.insulin-pumpers.org/